# SDR DALA2018121097118

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 63,378 hours, 28,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LP# 4597696) L1 EMERGENCY LIGHT ON WHEN SWITCH IN ARMED POSITION. ROUND 41WL AND 21WL PLUGGED IN REVERSED. SWITCHED PLUGS IAW AVM. OPERATION CHECKS GOOD.
